# SDR USAA2013052000009

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 40,900 hours, 12,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY EXIT GLOW STRIP, AROUND ROW 11 ACFT RT, ARE NOT ATTACHED PROPERLY.  SECURED FLOOR LEVEL EMERGENCY GLOW STRIP.
